# SDR AALA20050450

- Difficulty date: July 19, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW  FLOOR EMERGENCY ESCAPE PATH LIGHTING SEGMENT AT SEAT 1AB INOPERATIVE. REPLACED FLOOR EMERGENCY ESCAPE PATH LIGHTING SEGMENT ASSEMBLY AT SEAT 1AB. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
